Gas, loose motion. Taking Noxpro and Rifagut. Have acidity and throat burn. What can I do?
User rating for this question
docter i am suffereing from last 20year acidity and throat burn in dignosis hital hornia i suffer from gas too much and also suffer from loose motion i take medicine noxpro40 1od rifagut400 1bd and providec cao 1od but still i not feel proper acidity and throat burn control bul gas and loose motion is not control what can ido pl suggest XXXXXXX agr maihar
Posted Sat, 15 Sep 2012 in Digestion and Bowels
Answered by Dr. Naveen Kumar 3 hours later
Thanks for the query
After going through your history I do feel you are suffering from gastroenteritis as well as gastroesophageal reflux disease.
Gastroesophageal reflux disease, commonly referred to as GERD or acid reflux, is a condition in which the liquid content of the stomach backs up or refluxes into the esophagus and sometimes into the throat. The liquid that enters the esophagus (regurgitation) and the throat can damage the lining of the former and the latter although visible signs of inflammation occur in a minority of patients. The regurgitated liquid usually contains acid that is produced by the stomach. This induces inflammation of the mucosa thus irritating the throat and producing the cough. Also, there is an excessive secretion produced by the glands in the throat trying to soothe the inflammation.
Secondly gastroenteritis can cause loose stools with flatulence. You need to continue with the present medications and also follow other measures such as:
1. You need ORS (oral re-hydration salt). You can get it over the counter and need to empty the entire XXXXXXX in a liter of warm water and drink it as frequently as required.
2. Also, try taking tablet Sporolac 1 tab 3 times a day for 5 days, this helps in controlling your diarrhea and flatulence.
3. Drink plenty of warm water and other liquids such as fruit juice, butter milk, soups, etc.
4. Avoid coffee/alcohol/smoking if any.
5. If the above symptoms do not subside within a few days, please consult your doctor.
Hope this answers your query: I will be available for the follow up queries.
Dr. Naveen Kumar N.
ENT and Head & Neck Surgeon